# SDR CA030120004

- Difficulty date: December 22, 2002
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Airbus A320-212
- Aircraft time: 34,510 hours
- Engine: Cfmint CFM565A3
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH WHEN FLAPS WERE SELECTED FROM 1 TO 2, AN ECAM WARNING 'FLT CTL FLAPS LOCKED' APPEARED. APPROACH WAS DISCONTINUED, AND A/C WAS MANOEUVRE D IN THE VICINITY OF AIRPORT WITH ATC CONCURRENCE AS THE 'LANDING WITH FLAPS JAMMED' CHECKLIST WAS ACTIONED. ONCE THE CHECKLIST WAS COMPLETED, AN EMERGENCY DECLARED AND APPROACH COMPLETED WITHOUT INCIDENT.  FLAP/SLAT SYS CHECKED IAW TSM 27-51-00. NO FAULTS FOUND. FLAP OPS. CHECKED NO FAULT GVI CARRIED OUT. ALL SYS NORMAL. CFDS SYSTEM SHOWED NO FAULT WITH SLAT/FLAP SYSTEM. A HYD PRESS FLUCTUATION WAS REGISTERED AT THE TIME OF THE LOCK-OUT. SUSPECT OUT-OF-SEQUENCE LANDING GEAR EXTENSION WITH FLAP EXTENSION. THE FAULT HAS NOT RE-OCCURRED SINCE 22 DECEMBER 2002.
